Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Swelling and bruising of arms and legs, burning sensation, swelling, bruised, purple patches, intense pain. What does this mean?

Hi. I suffer from swelling and bruising of arms and legs. It's random. Skin stretches and swells then burns then bruises a deep patchy purple ... Within minutes. The entire bruise disappears in a few days. The pain however is intense .., constant "vein pressure" pain .., I've seen umpteen doctors and specialists ... From cellulitis to edema to HIV ... No idea ... Help
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Dermatologist 's  Response
According to ur history might be u r suffering from vasculitis. vasculitis have many forms,without seeing the lesion it is difficult to say anything.U should done CBC,ESR,PBF MT, S TSH,COMPLETE URINE EXAMINATION . I think u should consult dermatologist for detail examination & GO ACCORDINGLY.
Answered: Mon, 17 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor